# SDR SWIA971270

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahc
- Part number: 6226190204
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN 30 DEGREE RIGHT TURN THE YAW, TCAS AND CAPTAIN, GYRO FAILED.  THEN ON APPROACH BACK INTO SLC FLAPS RIGHT INBOARD FAILED.  INSTALLED NEW AHC-85 ON CAPTAINS SIDE  AND ORIENTATED.  OPS CHECKS GOOD.  CLEANED FLAPS, CANNON PLUGS AND INSPECTED FLAPS.  CHECKS GOOD.
